Couldn't find what you looking for?

TRY OUR SEARCH!

IWAS TAKEN TROZADONE 150 MG. AT DINER TIME FOR ABOUT 10 YEARS.IT WAS VERY GOOD FOR ME AND PAXIL. POR DEPRESION AND TO ESLEEP.AND PILLS POR HYPERTENSON. Y CHANGED TO ANOTHER DOCTOR Y HE TOLD ME THAT WITH PAXIL I HAVE TO QUIT TAKEN TRAZODONE.BECAUSE BOTH ARE POR DEPRESSION.AND INTERACTION.SINCE I STP TRAZODONE, I DID NOT SLEEP ,I HAD BLOOD PRESSURE VERY HIGH AND T tAQUICARDIA AND ARYTMIA.

Loading...

Hello, 

Your doctor was partially right when he taken you off taking both Trazadone and Paxil because they indeed are from the same type of antidepressant medications which in almost all cases leads to the antidepressant side effects being multiplied.

However, it seems to me that the blood pressure and heart problems you are experiencing now are caused by different dosage of Paxil, compared to Trazadone. Even though both these meds are antidepressants, they are not exactly the same, so there is also a chance that you might be experiencing withdrawal from Trazadone. That too can cause both changes in blood pressure, arrhythmia and changes in sleep. This means that you definitely should talk to your doctor about this, because these side effects are very serious.

Reply

Loading...